# SDR ASOA2013102309243

- Difficulty date: October 19, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 19,006 hours, 18,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERNAL EMERGENCY LIGHT IS INOPERATIVE.  R & R  BULB IAW AMM 33-51-21.  OP'S CHECKED GOOD.
